# SDR FDEA201102090512

- Difficulty date: February 9, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377865820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERGAL PLATE HAS CORROSION AT FRAME 38.2; STRINGER 52R.  REMOVED CORROSION PER SRM 51-74-10.  FOUND TO BE OUT OF LIMITS PER SRM 53-14-12, FIG 101.  FABRICATED REPAIR PARTS PER SRM 53-14-12, REPAIRS 4 & 5.  ALODINED PER SRM 51-21-10.  PRIMED PER SRM 51-23-10.  INSTALLED REPAIR PER A310-200 SRM 53-14-12 REPAIRS 4 AND 5.  SEALED PER SRM 51-76-10.
